MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL DEVICES CO., LTD. SUZHOU LIVERTY TIPS ACCESS SET; INTRODUCER, CATHETER

BECTON DICKINSON MEDICAL DEVICES CO., LTD. SUZHOU LIVERTY TIPS ACCESS SET; INTRODUCER, CATHETER
Catalog Number 306466
Medical Device Problem Codes Device Contamination with Chemical or Other Material (2944); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, a patient underwent a transjugular intrahepatic portosystemic shunt (tips) procedure using the liverty tips access set.Prior to the procedure, it was reported that the foreign matter was found inside the puncture kit packaging upon opening.The procedure was completed using another device.There was no patient contact.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has not returned to the manufacturer for evaluation.However, photos were provided for review.The investigation of the reported event is currently underway.Section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a transjugular intrahepatic portosystemic shunt procedure using the liverty tips access set.Prior to the procedure, it was reported that the foreign matter was found inside the puncture kit packaging upon opening.The procedure was completed using another device.There was no patient contact.
 
Additional Manufacturer Narrative
H11: manufacturing review: regarding the reported incident, the factory conducted an equipment history review for batch number 2319120.No abnormalities were found during production of this batch.Investigation summary: received one returned sample.The unit packaging has been opened, but the product has not been used.Upon inspecting the product¿s appearance, a black, movable, fiber-like foreign object approximately 3 mm in length was found.Conducted appearance inspection for the same batch retained sample, no fm found.It is possible that during the production process, fiber-like foreign matter from the environment was adsorbed onto the packaging bag.Employees have been trained to pay attention to such foreign object defects during packaging.This is the first complaint related to foreign matter since the product was launched.The factory has already taken corresponding measures and will continue to monitor the trend of such complaint defects.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.G3, h6 (device, method, result, conclusion).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
LIVERTY TIPS ACCESS SET
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
BECTON DICKINSON MEDICAL DEVICES CO., LTD. SUZHOU
no.1 liangpu street
suzhou industrial park
suzhou 21512 6
CH  215126
Manufacturer (Section G)
BECTON DICKINSON MEDICAL DEVICES CO. LTD. SUZHOU
5 baiyu road
suzhou industrial park
jiangsu 21502 1
CH   215021
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23861710
Report Number3002601200-2025-00133
Device Sequence Number15804996
Product Code DYB
UDI-Device Identifier00382903064663
UDI-Public(01)00382903064663(17)251128(10)2319120
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K221440
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/28/2025
Device Catalogue Number306466
Device Lot Number2319120
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2025
Supplement Date Received by Manufacturer01/23/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown